FullText URL mjou_008_189_194.pdf
Author Nagahara, Takasi| Nobusawa, Nobuo| Tominaga, Hisao|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 189
End Page 194
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_181_188.pdf
Author Nagahara, Takashi|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 181
End Page 188
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_143_179.pdf
Author Otsuki, Tominosuke|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 143
End Page 179
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_133_142.pdf
Author Nagahara, Takasi| Onodera, Takesi| Tominaga, Hisao|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 133
End Page 142
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_125_131.pdf
Author Sugawara, Masahiro|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 125
End Page 131
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_117_123.pdf
Author Tominaga, Hisao|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 117
End Page 123
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_107_116.pdf
Author Ōtsuki, Tominosuke|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 107
End Page 116
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_008_001_106.pdf
Author Koseki, Ken'iti|
Published Date 1958-6
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 106
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
Author Numakura, Katsumi|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33720
Author Inagaki, Takeshi|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33719
Author Osamu, Takenouchi|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33718
Author Otsuki, Tominosuke|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33717
Author Osima, Masaru|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33716
Author Inagaki, Takeshi|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33715
Author Osima, Masaru|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33714
Author Tashiro, Yoshihiro|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33713
Author Moriya, Mikao|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33712
Author Ninomiya, Nobuyuki|
Published Date 1952-10
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33178
Author Inagaki, Takashi| Sugawara, Masahiro|
Published Date 1952-10
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33177
Author Ninomiya, Nobuyuki|
Published Date 1952-10
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33176